Has anyone messed up on there first shot with the click pen? Cuz this girl sure did cried my eyes out. It was like watching it in slowmo saying NOOOOOOO go back in. What do I do now? I just wasted one shot.
Yeah, you have one months worth, right? So, if none got under your skin, you need to do another, otherwise the Ribaviran pills wont work, because they boost the Interferon.
Then contact your Specialty Pharmacy, as soon as they are open, and explain what happened. They are used to this kind of thing happening.
Hey you are doing great on your own. When I had to use the RediPen I took my first shot right there in the doctor's office. The second time I had to do it on my own I had the directions out (which are the size of a road map unfolded) and had to flow the images of how to administer the shot frame-by-frame since I was not paying attention when I did the shot in the doctor's office!
I found out I had this in 08 I started treatment but it was just too much for me to handle. I watched several friends die from hep-c and a friend is now not far from it. I am waiting a while for the newer drugs because I can't take the ones out right now I just wonder if I will survive that long. This is hard because my family doesn't need to know how bad it is and other than my Dr there is no one to talk to about this and even I get lost in the medical terms. Sometimes it seems I spent too much time trying to figure out how I even got this but thta doesn't really matter.I just hope I can wait till the new meds come out or I can make it through the treatment since it has changed but still since most people in the US have type 1 we don't really haave a cure we can just hope to put off the hep-c till something better comes along.
I called the manufacture an they are going to replace the click pen that messed up. It was only at that time I was a wreck but then with the help of my fiancé and my roommate and this website. The crying was for nothing becuase its just $. I've got threw the hard part and that is the first shot. Which the first shot hasn't been to bad. Not may side effects other that muscles aches and feeling run down. Thank god I still have an appetite.
There is not much more coming this year but since the drug company,s have found out how much money we are worth they want to find a way to extend our time but not make it any better the same with most doctors I had a hard time finding one and she is not yet even a Dr.I dont know how far along most of you are I am stage 4 so I guess I know time is short,and I am really just so tired of always being sick.The people around me think this is like having a cold,and I dont want to tell any body this is a death sentence.Someone should really find a way to have everyone they know tested so they can find out sooner and maybe they can do more so they don't are not this bad by the time they find out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.